Loading [MathJax]/extensions/tex2jax.js

Abstract


The paper deals with a class of linear positive operators expressed by q-series. By using modulus of smoothness an upper bound of approximation error is determined. We identify functions for which theseoperators provide uniform approximation over noncompact intervals. A particular case is delivered.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Vijay Gupta
Schoole of Applied Sciences Netaji Subhas Institute of Technology New Delhi, India

Keywords

q-series, approximation process, modulus of smoothness, rate of convergence.

Paper coordinates

O. Agratini, V. Gupta, On the uniform convergence of a -series, Carpathian Journal of Mathematics, 32 (2016) no. 2, pp. 141-146.

PDF

About this paper

Journal

Carpathian Journal of Mathematics

Publisher Name
Print ISSN
Online ISSN

google scholar link

2016

Related Posts